# SDR SWAA2025081299324

- Difficulty date: August 7, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 23,329 hours, 12,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CR RR EMERGENCY LIGHTS ABOVE R1 DOOR 2 EA. BULBS INOPERATIVE. RELAMPED EMERGENCY LIGHTS OVER R1 DOOR AND OPS CHECK GOOD IAW  AMM 33-51-01-960-801.
